I was diagnosed last year with a prolactinoma and take cabergoline. The last mri showed tumor was shrinking. However, I still get headaches/pressure, dizzy, very tired, etc... I was also diagnosed with addison's disease and take 20mg. of hydocortisone for that which has helped increase my energy some. I also have Hashimoto's thyroid disease and take levoxyl. I recently saw my optometrist and he is concerned because I have deficits in my nasal vision. He thought there may be deficits due to the tumor, but not in this area. I am going for more vision tests the end of the month and maybe another mri depending on results. I am kind of worried and just want to feel good again. Any advice, support or ideas would be greatly appreciated!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.